# SDR ASAA2018052534784

- Difficulty date: May 3, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 277-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SECT 41 FLOOR SUPPORT BS 277 - 312 WAS FOUND  CRACKED ON THE UPPER FLANGE.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02,  DWG 141A5410, REV B, AND DWG 41A5400,  REV-.
